# SDR GAIA0086

- Difficulty date: February 9, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT TIMCO/OSC, THE FOLLOWING DISCREPANCY WAS FOUND.  AT STATION 1090, A GOUGE WAS FOUND IN THE SKIN AT STRINGER S3L.  REPAIRED IAW SRM 53-30-3, FIGURE 1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
